# SDR DALA2017070405212

- Difficulty date: June 30, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,982 hours, 36,929 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR, (FOUND ON SLIDE INSTALLATION) SLIDE GIRT BAR RETAINER IS MISSING FROM GIRT BAR. INSTALLED RETAINER AS REQUIRED.
